On the weakly singular integro-differential nonlinear Volterra equation depending in acceleration term


Ghiat M., Guebbai H., Kurulay M. , Segni S.

Computational and Applied Mathematics, vol.39, no.3, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s40314-020-01235-2
  • Title of Journal : Computational and Applied Mathematics
  • Keywords: Volterra equation, Integro-differential, Fixed point, Nonlinear equation, Product integration method, NUMERICAL-SOLUTIONS